# SDR AALA202509205552

- Difficulty date: September 18, 2025
- Submitted: September 21, 2025
- Operation: Air carrier
- Aircraft: N908NN
- Make and model: Boeing 737823
- Aircraft serial: 31157
- Aircraft time: 37,763 hours, 16,445 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Fod
- Location: Zone 800
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: AFTER TAKEOFF LOUD SQUEAL COMING FROM THE DOOR  POSSIBILITY OF A LEAK AT THJE FORWARD RIGHT SERVICE DOOR. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA. INSPECTED R1 DOOR AND FOUND DEBRIS LODGED UNDER DOOR, REMOVED DEBRIS. ACCOMPLISHED CABIN PRESSURE LEAK TEST. PER AMM 05-51-91. NO LEAKS OR NOISE NOTED.
